RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1980, Volume 35, Issue 4(214), Pages 187–188 (Mi umn3782)  

This article is cited in 8 scientific papers (total in 8 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

The functional representation of the uniform completion of the maximal and of the countably dense module of fractions of the module of continuous functions

V. K. Zakharov


Full text: PDF file (179 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1980, 35:4, 200–201

Bibliographic databases:

MSC: 16D25, 16D10, 16W60
Received: 19.04.1979

Citation: V. K. Zakharov, “The functional representation of the uniform completion of the maximal and of the countably dense module of fractions of the module of continuous functions”, Uspekhi Mat. Nauk, 35:4(214) (1980), 187–188; Russian Math. Surveys, 35:4 (1980), 200–201

Citation in format AMSBIB
\Bibitem{Zak80}
\by V.~K.~Zakharov
\paper The functional representation of the uniform completion of the maximal and of the countably dense module of fractions of the module of continuous functions
\jour Uspekhi Mat. Nauk
\yr 1980
\vol 35
\issue 4(214)
\pages 187--188
\mathnet{http://mi.mathnet.ru/umn3782}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=586198}
\zmath{https://zbmath.org/?q=an:0453.46040|0465.46046}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1980RuMaS..35..200Z}
\transl
\jour Russian Math. Surveys
\yr 1980
\vol 35
\issue 4
\pages 200--201
\crossref{https://doi.org/10.1070/RM1980v035n04ABEH001897}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1980MR52200022}


Linking options:
  • http://mi.mathnet.ru/eng/umn3782
  • http://mi.mathnet.ru/eng/umn/v35/i4/p187

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. K. Zakharov, “Connections between the Lebesgue extension and the Borel extension of the first class, and between the preimages corresponding to them”, Math. USSR-Izv., 37:2 (1991), 273–302  mathnet  crossref  mathscinet  zmath  adsnasa
    2. V. K. Zakharov, “The Kaplan extension of the ring and Banach algebra of continuous functions as a divisible hull”, Russian Acad. Sci. Izv. Math., 45:3 (1995), 477–493  mathnet  crossref  mathscinet  zmath  isi
    3. V. K. Zakharov, “Extensions of the ring of continuous functions generated by the classical, rational, and regular rings of fractions as divisible hulls”, Sb. Math., 186:12 (1995), 1773–1809  mathnet  crossref  mathscinet  zmath  isi
    4. V. K. Zakharov, “Extensions of the ring of continuous functions generated by regular, countably-divisible, complete rings of quotients, and their corresponding pre-images”, Izv. Math., 59:4 (1995), 677–720  mathnet  crossref  mathscinet  zmath  isi
    5. V. K. Zakharov, “Svyaz mezhdu klassicheskim koltsom chastnykh koltsa nepreryvnykh funktsii i funktsiyami, integriruemymi po Rimanu”, Fundament. i prikl. matem., 1:1 (1995), 161–176  mathnet  mathscinet  zmath  elib
    6. V. K. Zakharov, A. V. Mikhalev, “The problem of general Radon representation for an arbitrary Hausdorff space”, Izv. Math., 63:5 (1999), 881–921  mathnet  crossref  crossref  mathscinet  zmath  isi
    7. V. K. Zakharov, A. V. Mikhalev, “The problem of general Radon representation for an arbitrary Hausdorff space. II”, Izv. Math., 66:6 (2002), 1087–1101  mathnet  crossref  crossref  mathscinet  zmath
    8. V. K. Zakharov, A. V. Mikhalev, T. V. Rodionov, “Descriptive spaces and proper classes of functions”, J. Math. Sci., 213:2 (2016), 163–200  mathnet  crossref  mathscinet
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:124
    Full text:39
    References:18
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019